MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; CLOSUREFAST PROCEDURE PACK-LF

MEDLINE INDUSTRIES INC.; CLOSUREFAST PROCEDURE PACK-LF
Catalog Number DYNJ0365463G
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was initially reported that a patient with pseudo aneurysm had radiofrequency ablation of great saphenous vein, where local anesthesia and transducer compression were used.Per report, "either the tumescent needles or the stab phlebotomy (carried out after rf ablation) nicked the artery." despite good faith efforts to obtain additional information, no further patient, product, procedural or event details are available.It is unknown which needle or sharp from the custom surgical pack was being used at the time of the incident and what device failure or issue was noted that was associated with this adverse event.There is also no available information on what medical intervention was required for the reported nicked artery.Due to the reported nicked artery, this medwatch is being filed.A sample has not been returned for evaluation.A definitive root cause for the reported issue could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported, "either the tumescent needles or the stab phlebotomy (carried out after rf ablation) nicked the artery.".

Common Device Name
CLOSUREFAST PROCEDURE PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key9156136
Report Number1423395-2019-00039
Device Sequence Number11400394
Product Code LRO
UDI-Device Identifier10889942059508
UDI-Public10889942059508
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ0365463G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;